MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI NAVIGATION SYSTEM

ACCLARENT, INC. TRUDI NAVIGATION SYSTEM
Catalog Number FG-2000-00
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trudi navigation system (fg-2000-00) "wouldn't navigate any suction or any navigation shaver blade.After opening many other products of different lot numbers, restarting the trudi navigation system twice, etc., they still would not navigate." the acclarent account manager plugged in a curette to test it and it was reportedly the only item that would navigate.The suction would show that it was plugged in, but when put in the ¿zone¿, it would not navigate.The shaver would also show that it was plugged in and was recognized in the field but showed a metal interference error.The account manager tested the devices on a model head after the case and had the exact same errors, not navigating the instruments.It was subsequently reported that there was a 45-minute delay in surgery.It is unknown whether the delay occurred prior to surgery or during surgery.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.A service order was opened for dispatch of a field service engineer (fse) to evaluate the reported trudi navigation system (fg-2000-00).The fse performed troubleshooting onsite and troubleshot the system with off-site engineers via phone and found that the console had an issue that required replacing the console and emitter pad (ep).The fse believed that the console may have overheated at some point.As a result, the ep & console were replaced along with nidaq cables.The system was tested and deemed ready for customer use.The complaint history of the system was reviewed, and no trends of this product issue were found.The cause of the issue was isolated to the navigation console.No further investigation is required based on the acceptability of risk.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h11.Corrected field: g4 (pma/510(k) #).

Brand Name
TRUDI NAVIGATION SYSTEM
Common Device Name
TRUDI NAVIGATION SYSTEM
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23723691
Report Number3003418325-2025-00066
Device Sequence Number21493088
Product Code PGW
UDI-Device Identifier10846835018639
UDI-Public10846835018639
Combination Product (Y/N)N
PMA/510(K) Number
K231862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG-2000-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer01/02/2026
03/30/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/25/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown